# SDR DLL13953298

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL L/O TEST STEPS 13, 14 AND 15, ONLY C-ZONE LIGHTS CAME ON.  RESET EMERGENCY LIGHTS, CHARGE C/B'S, TEST OK.
